Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Finitely generated groups, $p$-adic analytic groups, and Poincaré series

Author: Marcus P. F. du Sautoy
Journal: Bull. Amer. Math. Soc. 23 (1990), 121-126
MSC (1985): Primary 22E20; Secondary 03C10, 11M41, 20E18, 20F99
MathSciNet review: 1021793
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [D 1] J. Denef, The rationality of the Poincaré series associated to the p-adic points on a variety, Invent. Math. 77 (1984), 1-23. MR 751129
  • [D 2] J. Denef, On the evaluation of certain p-adic integrals, Seminaire de Théorie des Nombres, Paris 1983-4, Progr. Math. 59 (1985), 25-47. MR 902824
  • [DvdD] J. Denef and L. van den Dries, P-adic and real subanalytic sets, Ann. of Math. 128(1988), 79-138. MR 951508
  • [DduSMS] J. Dixon, M. P. F. du Sautoy, A. Mann and D. Segal, Analytic pro-p groups, London Math. Society Lecture Notes (to appear).
  • [GSS] F. J. Grunewald, D. Segal, and G. C. Smith, Subgroups of finite index in nilpotent groups, Invent. Math. 93 (1988), 185-223. MR 943928
  • [I 1] J.-I. Igusa, Complex powers and asymptotic expansions I, J. Reine Angew. Math. 268/269 (1974), 110-130. MR 347753
  • [I 2] J.-I. Igusa, Some observations on higher degree characters, Amer. J. Math. 99(1977), 393-417. MR 441933
  • [Lz] M. Lazard, Groupes analytiques p-adiques, Publ. Math. Inst. Hautes Études Sci. 26 (1965), 389-603. MR 209286
  • [LM] A. Lubotzky and A. Mann, On groups of polynomial subgroup growth, Invent. Math, (to appear). MR 1106747
  • [MS] A. Mann and D. Segal, Uniform finiteness conditions in residually finite groups, Proc. London Math. Soc. (to appear). MR 1069514
  • [O] J. Oesterlé, Réduction modulo p, Invent. Math. 66 (1982), 325-341. MR 656627
  • [S] J.-P. Serre, Quelques applications du théorème de densité de Chebotarev, Publ. Math. Inst. Hautes Ètudes Sci. 54 (1981), 123-202. MR 644559

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E20, 03C10, 11M41, 20E18, 20F99

Retrieve articles in all journals with MSC (1985): 22E20, 03C10, 11M41, 20E18, 20F99

Additional Information


American Mathematical Society